# SDR DXTA2018032000740

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 12,399 hours, 7,694 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS120
- Part serial: 1456
- Condition: Faulty
- Location: Electrical Sys
- Part time: 2,177 hours, 1,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA SMELLED A FIRE SMELL IN CABIN. GOT UP TO CHECK AND SMELLED SOMETHING HOT. UPON RETURNING TO COCKPIT NOTICED THE CAB AC MASTER CIRCUIT BREAKER HAD POPPED. OVEN WAS OFF AND PASSENGERS WERE NOT USING AC OUTLETS. REMOVED AND REPLACED STATIC INVERTER IAW MM 24-00-00. REMOVED 28VDC INVERTER PN SS120 SN 1456.
